# SDR FDEA200901070062

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 75,059 hours, 30,084 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

"SLAT DISAG" LEVEL 2 ALERT ON FINAL SELECTING FLAPS  35 DEGREES.  WENT AROUND RAN QRH AND ACCOMPLISHED FLAPS 22 LANDING CHECKED FOR PREVIOUS HISTORY OF 99 DAYS FOUND NO INDICATION OF RECURRING PROBLEM.  PERFORMED OPERATION AND FUNCTION TEST REF AMM 27-80-00-2.  NO DEFECTS WERE NOTED DURING GROUND OPERATION OF FLAP/SLAT SYSTEM RETURNED ACFT TO NORMAL CONFIGURATION  ACFT OK TO CONTINUE.
